# SDR IPXA11M68692

- Difficulty date: July 26, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E COMPT INBD OF SLAT TRACK NR11, BEADED DOUBLER FOUND CRACKED.  REPAIRED RT WING L/E COMPT BEADED DOUBLER INBD OF SLAT TRACK NR 11 REF EO MD11-5730-42916-A.
